Alert archive / Pennsylvania / Flash Flood Warnings in 2017

Flash Flood Warning 72, NWS Pittsburgh, PA

July 28, 2017Allegheny County, Beaver County, Washington County, Pennsylvania; Brooke County, Hancock County, West Virginia

NWS Pittsburgh, PA issued this flash flood warning at Jul 28, 2017, 10:59 PM EDT for Allegheny County, Beaver County, Washington County, Pennsylvania; Brooke County, Hancock County, West Virginia. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 28, 2017, 10:59 PM EDT (02:59 UTC)
Expired
Jul 29, 2017, 4:00 AM EDT
In force
5 hr
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Flood severity
None

Counties Allegheny County, PA, Beaver County, PA, Washington County, PA, Brooke County, WV, Hancock County, WV

The radar

The Pittsburgh radar (KPBZ), 32 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 28, 11:15 PM EDTFLASH FLOOD3 Wsw Aliquippa, PATRAMPMILL RUN OUT OF BANKS AND FLOODING ROADS NEARBY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 3.0 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2017-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 732 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2017-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
732 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
801 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted.

817 
WGUS51 KPBZ 290259
FFWPBZ
PAC003-007-125-WVC009-029-290800-
/O.NEW.KPBZ.FF.W.0072.170729T0259Z-170729T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pittsburgh PA
1059 PM EDT FRI JUL 28 2017

The National Weather Service in Pittsburgh has issued a

* Flash Flood Warning for...
  Northwestern Washington County in southwestern Pennsylvania...
  Southwestern Beaver County in western Pennsylvania...
  West central Allegheny County in southwestern Pennsylvania...
  Brooke County in northern West Virginia...
  Southeastern Hancock County in northern West Virginia...

* Until 400 AM EDT.

* At 1059 PM EDT, radar indicated heavy rain in the warned area. 

  FLASH FLOODING...     Expected.

  ESTIMATED RAINFALL... Up to 2 inches.

  ADDITIONAL RAINFALL...Up to 2 inches.

* Some locations that may experience flooding include...
  Moon Township...                  Weirton...
  Steubenville...                   Aliquippa...
  Wellsburg...                      Toronto...
  Beaver...                         Mingo Junction...
  Follansbee...                     Hooverson Heights...
  Imperial...                       Industry...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown. Most flood fatalities occur in vehicles.

Runoff from heavy rainfall will flood small streams, poor-drainage
areas and low-lying spots.

Please report flooding by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4069 8032 4045 8022 4018 8064 4018 8068
      4023 8066 4026 8062 4031 8060 4034 8061
      4037 8061 4039 8063 4040 8061 4044 8061
      4046 8059 4048 8060 4051 8062 4052 8062

$$

Fries
3 follow-up statements
721 
WGUS71 KPBZ 290330
FFSPBZ

Flash Flood Statement
National Weather Service Pittsburgh PA
1130 PM EDT FRI JUL 28 2017

PAC003-007-125-WVC009-029-290800-
/O.CON.KPBZ.FF.W.0072.000000T0000Z-170729T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington PA-Beaver PA-Allegheny PA-Brooke WV-Hancock WV-
1130 PM EDT FRI JUL 28 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM EDT FOR
NORTHWESTERN WASHINGTON...SOUTHWESTERN BEAVER...WEST CENTRAL
ALLEGHENY...BROOKE AND SOUTHEASTERN HANCOCK COUNTIES...

At 1130 PM EDT, law enforcement reported flash flooding. 

FLASH FLOODING...     Occurring.

ESTIMATED RAINFALL... Up to 3 inches.

ADDITIONAL RAINFALL...Up to 1 inch.

Some locations that may experience flooding include...
Moon Township...                  Weirton...
Steubenville...                   Aliquippa...
Wellsburg...                      Toronto...
Beaver...                         Mingo Junction...
Follansbee...                     Hooverson Heights...
Imperial...                       Industry...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown. Most flood fatalities occur in vehicles.

Runoff from heavy rainfall will flood small streams, poor drainage
areas and low-lying spots.

Please report flooding by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4069 8032 4045 8022 4018 8064 4018 8068
      4023 8066 4026 8062 4031 8060 4034 8061
      4037 8061 4039 8063 4040 8061 4044 8061
      4046 8059 4048 8060 4051 8062 4052 8062

$$

Fries
045 
WGUS71 KPBZ 290659
FFSPBZ

Flash Flood Statement
National Weather Service Pittsburgh PA
259 AM EDT SAT JUL 29 2017

PAC003-007-125-WVC009-029-290800-
/O.CON.KPBZ.FF.W.0072.000000T0000Z-170729T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington PA-Beaver PA-Allegheny PA-Brooke WV-Hancock WV-
259 AM EDT SAT JUL 29 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM EDT FOR
NORTHWESTERN WASHINGTON...SOUTHWESTERN BEAVER...WEST CENTRAL
ALLEGHENY...BROOKE AND SOUTHEASTERN HANCOCK COUNTIES...

At 257 AM EDT, light rain was occurring over the warned area, but 
runoff from earlier rain is expected to continue flooding.

FLASH FLOODING...     Expected.

ESTIMATED RAINFALL... Up to 3 inches.

ADDITIONAL RAINFALL...One quarter inch or less.

Some locations that may experience flooding include...
Moon Township...                  Weirton...
Steubenville...                   Aliquippa...
Wellsburg...                      Toronto...
Beaver...                         Mingo Junction...
Follansbee...                     Hooverson Heights...
Imperial...                       Industry...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown. Most flood fatalities occur in vehicles.

Runoff from heavy rainfall will flood small streams, poor drainage
areas and low-lying spots.

Please report flooding by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4069 8032 4045 8022 4018 8064 4018 8068
      4023 8066 4026 8062 4031 8060 4034 8061
      4037 8061 4039 8063 4040 8061 4044 8061
      4046 8059 4048 8060 4051 8062 4052 8062

$$

CL
843 
WGUS71 KPBZ 290720
FFSPBZ

Flash Flood Statement
National Weather Service Pittsburgh PA
320 AM EDT SAT JUL 29 2017

PAC003-007-125-WVC009-029-290729-
/O.CAN.KPBZ.FF.W.0072.000000T0000Z-170729T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Washington PA-Beaver PA-Allegheny PA-Brooke WV-Hancock WV-
320 AM EDT SAT JUL 29 2017

...THE FLASH FLOOD WARNING FOR NORTHWESTERN WASHINGTON...SOUTHWESTERN
BEAVER...WEST CENTRAL ALLEGHENY...BROOKE AND SOUTHEASTERN HANCOCK
COUNTIES IS CANCELLED...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat to life and property, although standing water may still be 
present on some roads. Please continue to heed any remaining road 
closures.

LAT...LON 4069 8032 4045 8022 4018 8064 4018 8068
      4023 8066 4026 8062 4031 8060 4034 8061
      4037 8061 4039 8063 4040 8061 4044 8061
      4046 8059 4048 8060 4051 8062 4052 8062

$$

CL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 9:30 PM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jul 28, 9:30 PM EDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
930 PM EDT Fri Jul 28 2017

.SYNOPSIS...
Showers and thunderstorms with localized heavy rain will
continue through the early part of Saturday. Building high
pressure will return dry and seasonable weather for the later
half of Saturday through the start of the work week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Two different locations are responsible for the heavy rain where
rainfall is currently going on. The first area is a surface low
pressure along the West Virginia/Virgina border, while the
second area is in central Ohio under a closed 500mb low. At this
time, showers will slowly move to the east-southeast. Although
the surface low will move southeast of the forecast area, showers
will increase thanks to the upper level low. Several flash flood
warnings have been issued in Pennsylvania and West Virginia
which will continue into the early morning hours. The majority
of rainfall should come to an end by sunrise.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
System and the bulk of the precipitation will slowly pull off to
the east on Saturday. Lingering deformation precipitation in the
terrain should taper off toward midday as upper ridging starts
to push over the area. This should lead to drying conditions for
the rest of the weekend, as a surface high builds over the
Great Lakes region.

Cool northerly flow and lingering precip will keep temperatures
below averages on Saturday with moderation toward seasonal
normals by Sunday and Monday.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
High pressure will keep conditions dry through Tuesday with the
next chance for precipitation coming with the approach of a
front late Wednesday/Thursday. timing differs between the
deterministic guidance, so a model blend was used for the later
half of the week. Near seasonal temperatures are forecast.

&&

.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
Most locations in the forecast area will primarily have IFR
ceilings overnight, although any location south of FKL/DUJ could
have LIFR conditions in heavier showers. Any LIFR conditions are
mostly likely to occur at locations south and east of
Pittsburgh. During the morning clouds, conditions will slowly
rise from IFR conditions back to VFR in the early afternoon. By
early afternoon all locations should be back to VFR conditions
and will continue into the evening hours.

.OUTLOOK...
No widespread restrictions expected.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...Flash Flood Watch through Saturday afternoon for MDZ001.
OH...None.
PA...Flash Flood Watch through Saturday afternoon for PAZ023-
     073>076.
     Flash Flood Watch until 1 AM EDT Saturday for PAZ014>016-
     020>022-029-031.
WV...Flash Flood Watch through Saturday afternoon for WVZ510>514.
     Flash Flood Watch until 1 AM EDT Saturday for WVZ001>004-012-
     021-509.

&&
Hazardous weather outlook, Jul 28, 3:58 AM EDT, 19 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
358 AM EDT Fri Jul 28 2017

MDZ001-PAZ023-073>076-WVZ510>514-290800-
Garrett-Indiana-Westmoreland-Westmoreland Ridges-Fayette-
Fayette Ridges-Ridges of Eastern Monongalia and Northwestern Preston-
Preston-Eastern Preston-Western Tucker-Eastern Tucker-
358 AM EDT Fri Jul 28 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON...

This Hazardous Weather Outlook is for western Maryland, southwest
Pennsylvania, west central Pennsylvania and northern West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Also, isolated severe thunderstorms capable of damaging wind gusts
will be possible this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ039-040-048>050-057>059-068-069-290800-
Tuscarawas-Carroll-Coshocton-Harrison-Jefferson-Muskingum-Guernsey-
Belmont-Noble-Monroe-
358 AM EDT Fri Jul 28 2017

This Hazardous Weather Outlook is for east central Ohio.

.DAY ONE...Today and Tonight.

Isolated severe thunderstorms capable of damaging wind gusts will be
possible this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ021-029-031-WVZ001>004-012-021-509-290800-
Allegheny-Washington-Greene-Hancock-Brooke-Ohio-Marshall-Wetzel-
Marion-Monongalia-
358 AM EDT Fri Jul 28 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for southwest Pennsylvania,
northern West Virginia and northern panhandle of West Virginia.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Also, isolated severe thunderstorms capable of damaging wind gusts
will be possible this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ041-PAZ007>009-013-290800-
Columbiana-Mercer-Venango-Forest-Lawrence-
358 AM EDT Fri Jul 28 2017

This Hazardous Weather Outlook is for east central Ohio, northwest
Pennsylvania and western Pennsylvania.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ014>016-020-022-290800-
Butler-Clarion-Jefferson-Beaver-Armstrong-
358 AM EDT Fri Jul 28 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for west central Pennsylvania and
western Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 28, 10:23 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1023 PM EDT FRI JUL 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1022 PM     FLASH FLOOD      SHADYSIDE               39.97N  80.75W
07/28/2017                   BELMONT            OH   911 CALL CENTER

            NUMEROUS ROADS FLOODED AND CLOSED. SOME OF THESE
            INCLUDE CENTRAL AVE...47TH STREET...AND 48TH STREET.

&&

EVENT NUMBER PBZ1701861
Local storm report, Jul 28, 10:36 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1036 PM EDT FRI JUL 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     FLASH FLOOD      MCMECHEN                39.99N  80.73W
07/28/2017                   MARSHALL           WV   EMERGENCY MNGR

            SWIFT WATER RESCUE TEAMS DEPLOYED FROM WHEELING TO THE
            TOWN OF MCMECHEN AS PEOPLE ARE TRAPPED IN VEHICLES DUE
            TO FLOODED ROADS

&&

EVENT NUMBER PBZ1701862
Local storm report, Jul 28, 10:41 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1041 PM EDT FRI JUL 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     FLASH FLOOD      LEETSDALE               40.57N  80.21W
07/28/2017                   ALLEGHENY          PA   911 CALL CENTER

            PA 65 CLOSED FROM 4TH ST TO CROSS ST DUE TO FLOODING

&&

EVENT NUMBER PBZ1701863

FRIES
Local storm report, Jul 28, 10:48 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1048 PM EDT FRI JUL 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 PM     FLASH FLOOD      TRIADELPHIA             40.05N  80.63W
07/28/2017                   OHIO               WV   PUBLIC

            STREAM RUNNING ACROSS ROAD AND ONTO MIDDLE CREEK ROAD

&&

EVENT NUMBER PBZ1701864

FRIES
Local storm report, Jul 28, 10:51 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1051 PM EDT FRI JUL 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     FLASH FLOOD      2 E BETHANY             40.20N  80.53W
07/28/2017                   BROOKE             WV   911 CALL CENTER

            ROUTE 67 CLOSED DUE TO HIGH WATER

&&

EVENT NUMBER PBZ1701865
Local storm report, Jul 28, 10:54 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1054 PM EDT FRI JUL 28 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 PM     FLASH FLOOD      PITTSBURGH              40.44N  79.98W
07/28/2017                   ALLEGHENY          PA   911 CALL CENTER

            SWIFT WATER TEAM ACTIVATED FOR FLOODING ON ROUTE 51

&&

EVENT NUMBER PBZ1701866

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 8:30 PM EDTAreal Flood AdvisoryPBZWestmoreland4 hr
Jul 28, 8:36 PM EDTAreal Flood AdvisoryPBZAllegheny, Armstrong, Westmoreland3 hr
Jul 28, 8:45 PM EDTFlash Flood WarningPBZAllegheny, Armstrong, Westmoreland9 hr
Jul 28, 9:19 PM EDTFlash Flood WarningPBZWashington9 hr
Jul 28, 9:35 PM EDTFlash Flood WarningPBZAllegheny8 hr
Jul 28, 9:39 PM EDTFlash Flood WarningPBZAllegheny, Armstrong, Beaver, Butler4 hr
Jul 28, 10:08 PM EDTFlash Flood Warning EmergencyPBZWashington9 hr
Jul 28, 10:12 PM EDTRiver Flood WarningPBZFayette35 hr
Jul 28, 10:35 PM EDTFlash Flood WarningPBZGreene5 hr
Jul 28, 10:53 PM EDTFlash Flood WarningPBZAllegheny, Armstrong, Butler5 hr
Jul 28, 11:14 PM EDTFlash Flood WarningPBZAllegheny, Fayette, Washington, Westmoreland9 hr
Jul 28, 11:51 PM EDTFlash Flood WarningPBZArmstrong, Fayette, Indiana, Westmoreland8 hr
Jul 29, 3:30 AM EDTAreal Flood WarningPBZGreene11 hr
Jul 29, 5:33 AM EDTAreal Flood WarningPBZFayette9 hr
Jul 29, 6:03 AM EDTAreal Flood WarningPBZWashington6 hr
Jul 29, 7:13 AM EDTAreal Flood WarningPBZAllegheny6 hr
Jul 29, 7:40 AM EDTAreal Flood WarningPBZIndiana, Westmoreland6 hr
Jul 29, 11:33 AM EDTRiver Flood WarningPBZFayette, Greene25 hr
Jul 29, 11:33 AM EDTRiver Flood WarningPBZFayette, Greene23 hr
Jul 29, 11:33 AM EDTRiver Flood WarningPBZFayette, Washington22 hr
Jul 29, 11:33 AM EDTRiver Flood WarningPBZFayette, Washington, Westmoreland34 hr
Jul 29, 11:33 AM EDTRiver Flood WarningPBZAllegheny, Washington, Westmoreland34 hr
Jul 29, 11:33 AM EDTRiver Flood WarningPBZAllegheny27 hr
Jul 29, 11:59 AM EDTAreal Flood AdvisoryPBZWashington3 hr
Jul 29, 12:32 PM EDTRiver Flood AdvisoryPBZAllegheny42 hr
Jul 29, 2:30 PM EDTAreal Flood AdvisoryPBZFayette, Greene6 hr
Jul 29, 3:01 PM EDTAreal Flood AdvisoryPBZWashington5 hr
Jul 28, 9:44 PM EDTFlash Flood WarningPBZMarshall8 hr
Jul 28, 11:34 PM EDTFlash Flood WarningPBZMarion, Monongalia, Wetzel9 hr
Jul 29, 2:24 AM EDTAreal Flood AdvisoryPBZPreston5 hr
Jul 29, 6:39 AM EDTAreal Flood WarningPBZTucker9 hr
Jul 29, 6:44 AM EDTAreal Flood WarningPBZPreston12 hr
Jul 29, 8:23 AM EDTAreal Flood WarningPBZMarion, Monongalia, Wetzel12 hr
Jul 29, 11:33 AM EDTRiver Flood WarningPBZPreston18 hr
Jul 29, 3:14 PM EDTAreal Flood AdvisoryPBZTucker12 hr

Nearby

Flash Flood Warnings in Pennsylvania, 2017Flash Flood Warnings in West Virginia, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.